RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 3, Pages 15–24 (Mi faa1127)  

This article is cited in 10 scientific papers (total in 10 papers)

Braid group cohomologies and algorithm complexity

V. A. Vassiliev


Full text: PDF file (1451 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:3, 182–190

Bibliographic databases:

UDC: 512.7
Received: 13.11.1987

Citation: V. A. Vassiliev, “Braid group cohomologies and algorithm complexity”, Funktsional. Anal. i Prilozhen., 22:3 (1988), 15–24; Funct. Anal. Appl., 22:3 (1988), 182–190

Citation in format AMSBIB
\Bibitem{Vas88}
\by V.~A.~Vassiliev
\paper Braid group cohomologies and algorithm complexity
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 3
\pages 15--24
\mathnet{http://mi.mathnet.ru/faa1127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=961758}
\zmath{https://zbmath.org/?q=an:0674.68040|0659.68071}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 3
\pages 182--190
\crossref{https://doi.org/10.1007/BF01077624}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AA83200003}


Linking options:
  • http://mi.mathnet.ru/eng/faa1127
  • http://mi.mathnet.ru/eng/faa/v22/i3/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Markaryan, “Cohomology of braid groups with nontrivial coefficients”, Math. Notes, 59:6 (1996), 611–617  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Vassiliev, “Topological complexity and real roots of polynomials”, Math. Notes, 60:5 (1996), 503–509  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. V. Vershinin, E. Ossa, “The Thom Spectra of the Commutator Subgroups of the Generalized Braid Groups”, Funct. Anal. Appl., 32:4 (1998), 219–226  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. V. Vershinin, “Braid groups and loop spaces”, Russian Math. Surveys, 54:2 (1999), 273–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. V. É. Turchin, “What is one-term relation for higher homology of long knots”, Mosc. Math. J., 6:1 (2006), 169–194  mathnet  mathscinet  zmath
    6. Tourtchine, V, “On the other side of the bialgebra of chord diagrams”, Journal of Knot Theory and Its Ramifications, 16:5 (2007), 575  crossref  isi
    7. V. Ya. Lin, “Algebraic functions, configuration spaces, Teichmüller spaces, and new holomorphically combinatorial invariants”, Funct. Anal. Appl., 45:3 (2011), 204–224  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. V. A. Vassiliev, “On topological invariants of real algebraic functions”, Funct. Anal. Appl., 45:3 (2011), 163–172  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. V. A. Vassiliev, “Topological complexity and Schwarz genus of general real polynomial equation”, Mosc. Math. J., 11:3 (2011), 617–625  mathnet  mathscinet
    10. H. Edelsbrunner, A. Ivanov, R. Karasev, “Current Open Problems in Discrete and Computational Geometry”, Model. i analiz inform. sistem, 19:5 (2012), 5–17  mathnet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:384
    Full text:161
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020